# SDR CHQA200800156

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Engine: Allsn AE3007A
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1289
- Condition: Faulty
- Location: Horiz Stab
- Part time: 22,095 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6349, CVG TO LIT.  DURING INITIAL CLIMB THE FLIGHT CREW RECEIVED A PTRIM MAIN INOP MESSAGE ON EICAS.  THE CREW PERFORMED THE APROPRIATE QRH CHECKLIST ITEMS AND THE ACFT LANDED WITHOUT INCIDENT BACK AT CVG.  MAINTENANCE TROUBLESHOT THE FAULT TO THE HORIZONTAL STAB CONTROL UNIT AND REPLACED IT.  THE TRIM SYSTEM OPS CHECKED GOOD AND THE ACFT WAS RETURNED TO SERVICE.  (S)
